MathSciNet Relay Station
MathSciNet bibliographic data
MR2831524 (2012g:15027) 15A24 (15B33 47S10)
Song, Caiqin; Chen, Guoliang On solutions of matrix equation $XF-AX=C$ and $XF-A\tilde X=C$ over quaternion field. J. Appl. Math. Comput. 37 (2011), no. 1-2, 57–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement